Higgs Cross Sections for the LHC

US/Eastern
Large Seminar Room (Building 500, BNL)

Large Seminar Room

Building 500, BNL

Description
The LHC Higgs boson cross-section group started its activity in January 2010 with the purpose of producing agreements on cross sections, branching ratios and pseudo-observables relevant to Standard Model and MSSM Higgs boson(s). The group works across the LHC communities of theorists and experimentalists to profit from the best expertise on the relevant topics. The workshop at BNL is the 4th of the series.
EVO_Details
EVO_LINK
Support
    • 09:00 10:50
      Session I Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 09:00
        Welcome 10m
        Speaker: Howard Gordon (BNL)
      • 09:10
        Introduction: Theoretical Issues 20m
        Speaker: Prof. Stefan Dittmaier (University of Freiburg)
        Slides
      • 09:30
        LHC Results 40m
        • Higgs Search Results at LHC 30m
          Speaker: Konstantinos Nikolopoulos (BNL)
          Slides
        • Discussion 10m
      • 10:10
        Tevatron Results 40m
        • Higgs Search Results at Tevatron 30m
          Speaker: Michael Mulhearn (University of Virginia)
          Slides
        • Discussion 10m
    • 10:50 11:10
      Coffee 20m Large Seminar Room

      Large Seminar Room

      Building 500, BNL

    • 11:10 12:30
      Session II Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 11:10
        H → ZZ* 30m
        • Report from H→ZZ* subgroup 15m
          Speaker: Nicola De Filippis (Bari University)
          Slides
        • Discussion 15m
      • 11:40
        H → WW* 50m
        • Tevatron (CDF+D0) High-mass Results 15m
          Speaker: Davide Gerbaudo (Princeton University)
          Slides
        • Report from H→WW* subgroup 15m
          Speaker: Tiesheng Dai (Michigan University)
          Slides
        • Discussion 20m
    • 12:30 14:00
      Lunch 1h 30m Large Seminar Room

      Large Seminar Room

      Building 500, BNL

    • 14:00 15:40
      Session III Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 14:00
        H → bb 50m
        • Tevatron (CDF+D0) Low-mass Results 15m
          Speaker: Craig Group (University of Virginia)
          Slides
        • Report from H→bb subgroup 15m
          Speaker: Clara Matteuzzi (University of Milano-Bicocca)
          Slides
        • Discussion 20m
      • 14:50
        H → ττ 50m
        • Tevatron (CDF+D0) BSM Higgs results 15m
          Speaker: Peter Svoisky (University of Oklahoma)
          Slides
        • Report from h/H/A→ττ subgroup 15m
          Speaker: Alexandre Nikitenko (CERN)
          Slides
        • Discussion 20m
    • 15:40 16:10
      Coffee 30m Large Seminar Room

      Large Seminar Room

      Building 500, BNL

    • 16:10 18:00
      Session IV Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 16:10
        MSSM Higgs 30m
        • MSSM Higgs Production in Gluon Fusion through NLO 10m
          Speaker: Mantler Mantler (University of Wuppertal)
          Slides
        • Distributions for Higgs Production in Bottom Quark Annihilation 10m
          Speaker: Marius Wiesemann (University of Wuppertal)
          Slides
        • Discussion 10m
      • 16:40
        Charged Higgs 30m
        • Report from H± subgroup 15m
          Speaker: Sven Heinemeyer (IFCA)
          Slides
        • Discussion 15m
      • 17:10
        SM and MSSM Higgs Branching Ratios 50m
        • SM Higgs Branching Ratios 15m
          Speaker: Daniela Rebuzzi (University of Pavia)
          Slides
        • MSSM Higgs Branching Ratios 15m
          Speaker: Sven Heinemeyer (IFCA, Santander)
          Slides
        • Discussion 20m
    • 18:30 20:00
      Reception in Physics Lounge 1h 30m Large Seminar Room

      Large Seminar Room

      Building 500, BNL

    • 09:00 11:00
      Session V Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 09:00
        Differential Cross Sections 1h
        • Higgs Production via VBF and WH/ZH Channels 20m
          Speaker: Alexander Mück (Aachen University)
          Slides
        • Discussion 40m
      • 10:00
        NLO Monte Carlo 1h
        • Pilot Project on Theoretical Uncertainty in NLO MC 20m
          Speaker: Frank Krauss (Durham University)
        • Discussion 40m
          Slides
    • 11:00 11:30
      Coffee 30m Large Seminar Room

      Large Seminar Room

      Building 500, BNL

    • 11:30 12:30
      Session VI Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 11:30
        Pseudo-Observables 1h
        • Heavy Higgs Searches 20m
          Speaker: Giampiero Passarino (Torino University)
          Slides
        • Discussion 40m
    • 12:30 14:00
      Lunch 1h 30m Large Seminar Room

      Large Seminar Room

      Building 500, BNL

    • 14:00 16:00
      Session VII Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 14:00
        Jet Veto 1h
        • Differential Cross Sections in ggF and Jet-Veto 20m
          Speaker: Frank Petriello (Northwestern University)
          Slides
        • Discussion 40m
          Slides
      • 15:00
        Higgs pT 1h
        • Higgs pT Spectrum 20m
          Speaker: Massimiliano Grazzini (University of Zürich)
          Slides
        • Discussion 40m
    • 16:00 16:30
      Coffee 30m Large Seminar Room

      Large Seminar Room

      Building 500, BNL

    • 16:30 17:30
      Session VIII Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 16:30
        PDF Issues 1h
        • Progress Report on PDF 20m
          Speaker: Stefano Forte (Milan University)
          Slides
        • Discussion 40m
          Slides
    • 18:30 21:30
      Dinner in Brookhaven Center: Shuttle to Hampton Inn at 8:30 3h Brookhaven Center, Bldg 30

      Brookhaven Center, Bldg 30

    • 09:00 10:30
      Session IX Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      Conveners: Giampiero Passarino (Torino University) , Reisaburo Tanaka (LAL)
    • 10:30 11:00
      Coffee 30m Large Seminar Room

      Large Seminar Room

      Building 500, BNL

    • 11:00 12:30
      Session X Large Seminar Room

      Large Seminar Room

      Building 500, BNL

      • 11:00
        Closing Discussions 1h 30m
        Slides